Repositorio de producción científica de la Universidad de Sevilla

A remark on weighted inequalities for general maximal operators

Opened Access A remark on weighted inequalities for general maximal operators

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Pérez Moreno, Carlos
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 1993-12
Publicado en: Proceedings of the American Mathematical Society, 119 (4), 1121-1126.
Tipo de documento: Artículo
Resumen: Let 1 < p < ∞, and let w, v be two non–negative functions. We give a sufficient condition on w, v for which the general maximal operator MB is bounded from Lp(v) into Lp(w). Our condition is stronger but closely related to the Ap,B condition for two weights.
Cita: Pérez Moreno, C. (1993). A remark on weighted inequalities for general maximal operators. Proceedings of the American Mathematical Society, 119 (4), 1121-1126.
Tamaño: 185.6Kb
Formato: PDF

URI: http://hdl.handle.net/11441/47248

DOI: 10.1090/S0002-9939-1993-1107275-0

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones